| Model Number |
71733-01 |
| Medical Device Problem Codes |
Device Alarm System (1012); Application Program Problem (2880)
| Health Effect - Clinical Codes |
Hypoglycemia (1912); Loss of consciousness (2418); Diaphoresis (2452)
| Date of Event |
08/21/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is pending at this time.A follow up will be submitted once additional information is obtained.The operating system is unknown so product information provided is for ios.The date of event is unknown.The date entered in section b3 is the date abbott diabetes care became aware of the event.The device manufacturing date does not apply.The date entered in section h4 is the date abbott diabetes care became aware of the event.All pertinent information available to abbott diabetes care has been submitted.
Event or Problem Description
An alarm issue was reported with the abbott diabetes care (adc) device in use with unknown phone with unknown operating system.The low glucose alarm did not sound, and the customer was not alerted of changes in glucose level.As a result, the customer experienced sweating and a loss of consciousness.After an unspecified amount of time, the customer was treated with glucagon injection and fruit juice by a non-healthcare professional (non-hcp).There was no report of death or permanent impairment associated with this event.
Event or Problem Description
Additional Manufacturer Narrative
The product has been requested back for an investigation and the customer agreed to return the device; however, at this time product has not yet been received.The most probable root causes associated with this failure mode are disconnected, faulty or damaged components, software/data corruption, or misuse.However, mitigations are in place to reduce and prevent such issues.All vital manufacturing steps are validated, monitored, and verified during manufacturing to ensure the system is in conformance with the verified design.All vital functions are monitored by the system and, when necessary, function is suspended to safeguard against inaccurate results.Labeling is provided to instruct the user on the intended use of all vital parts of the system to minimize misuse.The most probable root causes associated with this failure mode are software/data corruption or misuse.However, mitigations are in place to reduce and prevent such issues.All vital functions are monitored by the system and, when necessary, function is suspended to safeguard against inaccurate results.Labeling is provided to instruct the user on the intended use of all vital parts of the system to minimize misuse.All complaints and complaint trends are investigated to determine if there is a product defect/ deficiency.If a product defect/ deficiency is identified, a risk evaluation is completed and compared to the risk management report, to ensure the risk profile has not changed.Additionally, as a part of abbott¿s post-market surveillance process, all risk evaluations with associated complaint data are reviewed annually to determine if the risk profiles have changed as compared to the product risk management reports.These monitoring processes ensure that all product risk profiles remain acceptable and have a positive benefit/ risk ratio.At this time, the product has not yet been returned for this complaint.An extended investigation has been performed for the reported complaint and there was no indication that the product did not meet specification.Dhrs (device history review) for the libre sensor and sensor kit was reviewed and the dhrs showed the libre sensor and sensor kit met specifications prior to release to distribution.An investigation was performed for the reported complaint.The customer reported for missing low glucose alarms.Attempt to identify the customer's reported configurations and the information provided in the complaint was insufficient to conduct a comprehensive investigation.The lack of information regarding the app version and the os and device, restricts the ability to identify potential causes of the customer's reported issue.If product is returned, a physical investigation will be performed per adc's established processes and procedures and a report will be submitted upon completion of investigation.All pertinent information available to abbott diabetes care has been submitted.
Event or Problem Description
Additional Manufacturer Narrative
Sensor (b)(6) has been returned and investigated.The sensor plug is fully seated and no issues were observed.Extracted data from the returned sensor using approved software.The sensor was found to be in sensor state 5 (indicating normal termination).Sensor state 5 with event logs 3 and 4 are an indication of normal termination of the sensor without any error.Visual inspection has been performed on the sensor plug assembly, no failure modes were observed.The sensor was inserted into the sim-vivo fixture.The sensor was activated with a known good reader and accuracy test was performed.Signal and sound icons were shown as activated.Waited few minutes to ensure that there was no disruption in the ble (bluetooth low energy) connection between the devices.The current was applied to the sensor to perform accuracy testing while in the test fixture.The result was within specification.Reader was connected the reader to software and isf (interstitial fluid) command was sent.First 5 ble (bluetooth low energy) packets were successfully received.The blc (bluetooth low count) count and rssi (received signal strength indicator) were present for all packets.The passing of functionality testing is an indication that there were no issues with sensor functionality and electronics.Therefore, issue is not confirmed.All pertinent information available to abbott diabetes care has been submitted.